# SDR BJ6A12906001

- Difficulty date: February 6, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N129QS
- Make and model: Boeing 737-7BC
- Aircraft serial: 30329
- Aircraft time: 3,211 hours, 1,189 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Manifold
- Part number: 97108928013
- Part serial: NA
- Condition: Cracked
- Location: Oxygen System
- Part time: 3,211 hours, 1,189 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER OXYGEN SYSTEM DISTRIBUTION MANIFOLD FOUND TO HAVE A CRACK IN THE LINE WHERE A FITTING ATTACHES TO THE MANIFOLD P/N 97108928-013.  THE FITTING SEPARATED FROM THE LINE WHEN REMOVING FLEX LINE FOR OTHER MAINTENANCE.  IF THIS FITTING HAD SEPARATED AND WAS NOT DETECTED, THE PASSENGER O2 SYSTEM WOULD HAVE FAILED TO SUPPLY O2 TO THE PASSENGERS AND RISK OF FIRE.  REFERENCE RAYTHEON IPC 35-21-01-37 FIGURE 37 PAGE 4 ITEM 90.  THIS OXYGEN MANIFOLD IS INSTALLED IN A B737-700 VVIP CONFIGURATION BY STC ST09102AC-D WHICH IS REQUIRED UNDER STC ST9752SC-D.
